# SDR LV6A95130

- Difficulty date: December 4, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A27190500
- Part serial: 2180
- Condition: Broken
- Location: Fcu Cable
- Part time: 269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP BROKE DUE TO EXCESSIVELY TIGHT ROUTING AND WHEN CLAMP BROKE, IT ALLOWED THE FCU CABLE THAT IT WAS RETAINING TO SNAP AGAINST ROD AND RADICALLY CHAFE INTO TUBE.  THE CABLE ROUTING AND TIEING  WAS BY MANUFACTURING.
